Optimal extension of Lipschitz embeddings in the plane

Research output: Contribution to journalArticle

Abstract

We prove that every bi-Lipschitz embedding of the unit circle into the plane can be extended to a bi-Lipschitz map of the unit disk with linear bounds on the constants involved. This answers a question raised by Daneri and Pratelli. Furthermore, every Lipschitz embedding of the circle extends to a Lipschitz homeomorphism of the plane, again with a linear bound on the constant.

Original languageEnglish (US)
Pages (from-to)622-632
Number of pages11
JournalBulletin of the London Mathematical Society
Volume51
Issue number4
DOIs
StatePublished - Aug 1 2019

Keywords

  • 26B35
  • 30C35 (primary)
  • 30L05
  • 31A15 (secondary)

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Optimal extension of Lipschitz embeddings in the plane'. Together they form a unique fingerprint.

  • Cite this